Oscillation and global attractivity in a nonlinear delay periodic model of respiratory dynamics

S. H. Saker, S. Agarwal

Research output: Contribution to journalArticle


In this paper, we shall consider the nonlinear delay differential equation x′ (t) + αV (t)x(t)xn (t - mω)/θn + xn (t - mω) = λ (t), where m and n are positive integers, and V (t) and λ(t) are positive periodic functions of period ω. In the nondelay case, we shall show that (*) has a unique positive periodic solution x̄(t) and provides sufficient conditions for the global attractivity of x̄(t). In the delay case, we shall present sufficient conditions for the oscillation of all positive solutions of (*) about x̄(t) and establish sufficient conditions for the global attractivity of x̄(t).

Original languageEnglish (US)
Pages (from-to)623-632
Number of pages10
JournalComputers and Mathematics with Applications
Issue number5-6
StatePublished - Sep 1 2002



  • Global attractivity
  • Nonlinear delay differential equation
  • Oscillation
  • Respiratory dynamics

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this